My boyfriend has been on Dilantin for seizures for years, and was given a Rx for Keppra recently. Since then, he has not been able to hold an erection and believes this is related to the Keppra. Please respond with your research if there is any other alternative medication that will not affect his performance.This is now starting to cause depression and anxiety. Is there hope for resuming our once healthy sex life.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi I am a new member and am concerned about the side effects of Keppra. I started having grand mal seizures at the age of 29 and I am now 37. Over ...
8 answers • 12 Oct 2009
My daughter suffered head trauma from a fall, she never had a physical seizure, but her EEG showed some abnormality and they put her on Keppra as a ...
1 answer • 30 Jan 2012
I had a seizure in 1993, was given dilantin and it worked except for when the dose was lowered. Since December of 2011 I have had 3 gran mals after ...
1 answer • 12 Sep 2012
... 500mg twice a day. Although it did help with the seizures we have had horrible side effects. My son is super sensitive to certain noises ! He ...
4 answers • 8 Nov 2012
Seizures - Am interested to know if anyone is taking Keppra w/50 mg of B6 and Zarontin and what side
... effects you may have experienced or gone through with your child. While on Keppra, my daughter is back to missing school a couple days each week ...
3 answers • 12 Feb 2013